# SDR 9JLA2022081125803

- Difficulty date: August 3, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 3,005 hours, 2,335 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 991240913
- Part serial: 1171
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, H

## Discrepancy

THE FLIGHT CREW REPORTED A PRESSURIZATION MALFUNCTION AND A CABIN ALTITUDE ANNUNCIATOR WHILE IN FLIGHT. THE FAULT WITH THE PRESSURIZATION SYSTEM WAS DEFERRED BY MEL 21-30-02-008 UNTIL MAINTENANCE COULD BE HAD. THE MAINTENANCE VENDOR DETERMINED THAT THE CABIN AIR CONTROLLER WAS AT FAULT AND REPLACED IT WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
